| Model Number |
030414 |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Tissue Breakdown (2681); Insufficient Information (4580)
| Date of Event |
11/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during the procedure, the reload was used and did not seal properly, lack good compression and leak.Additionally, the reload does not rotate when mounted in the stapler.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, during the procedure, the reload was used and did not close as usual and there was leak when checking the stapling.Additionally, the reload does not rotate when mounted in the stapler.A new reload was used to resolve the issue.